# SDR SWIA200922555

- Difficulty date: September 3, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 35,852 hours, 29,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY STRIP LIGHTING INOP.  (FLT 6547)  RESEATED CONNECTOR.
